# SDR 20000626SH023

- Difficulty date: March 8, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Engine: Pwa F117PW100
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock
- Part number: 1A9642
- Condition: Unsecure
- Location: Engine
- Part time: 2,191 hours, 605 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER ASSEMBLY.  WING BORESCOPE INSPECTION DISCLOSED ONE 7TH STAGE BLADE LOCK NOT CRIMPED.  DIS-ASSEMBLY INSPECTION VERIFIED ON WING FINDINGS.  REVIEW OF PAST BUILD AND PROCEDURES BEING PERFORMED TO DETERMINE ROOT CAUSE.  LAST BUILD PERFORMED AT CRS WA2D259L.  (X)
